# SDR SWAA2024031557167

- Difficulty date: February 28, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 33,586 hours, 16,043 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NOTREPORTED
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING O/B TRAILING EDGE FLAP UPPER SURFACE DELAMINATED APPROXIMATELY 6.5' X 4.0' LOCATED AT 1.5' FROM I/B END AND 1.5' FROM TRAILING EDGE. T/E AFT FLAP (LH OTBD) (PN: 113A3700-25 SN: S1401-10)<[01] REMOVED L/H WING O/B AFT FLAP PER AMM 27-51-22.;[02] INSTALLED L/H WING O/B AFT FLAP PER AMM 27-51-22.;[03] VERIFIED INSTALLED L/H WING O/B AFT FLAP PER AMM 27-51-22. RII;[04] SIGNED FOR MEASUREMENTS;[05] 02 - INSPECTED PER [AMM 27-51-22-401-NG (OUTBOARD AFT FLAP - REMOVAL/INSTALLATION - PERMANENT)]
